# SDR EE4Y2025FA0000667

- Difficulty date: September 27, 2025
- Submitted: September 27, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 46,022 hours, 30,219 cycles
- Engine: Ge CF3410E6
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 601E0001522
- Part serial: MRFR0103
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION WAS FOUND ON ENGINE NR 2 OUTBD THRUST REVERSER TRANSLATING COWL, EXTERNAL SKIN WITH WORN AT 1 O’CLOCK POSITION. DUE TI THIS, WAS REPORTED AND REPAIRED TO BOWDEN (ENGINEERING SOLUTIONS PTY LDT) WITH THE ENGINEERING ORDER ESE-ERJ190-78-006 ISSUE 01. UNDER JOB A1Q176 NRI 21-44
